# SDR IPXA09M55664

- Difficulty date: April 7, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AEA71613
- Condition: Misrepaired
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A REPAIR SURVEY SEQ F2-02, LT MLG PRESSURE WEB BETWEEN FS 1401 AND 1410 AND X64 TO X72 IS NOT PER SRM AND IS NOT ON MRCSSR REPORT.  REPAIRED LT MLG PRESSURE WEB BETWEEN FS 1401 AND 1410 REF EO MD11- 5330-33199-A.  EA 011-5330-01-A1718.
